# SDR AALA201509149009

- Difficulty date: September 13, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 58,309 hours, 21,316 cycles
- Engine: Iae V2527A5
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Cover
- Condition: Loose
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLIGHT 574 NOTIFIED DISPATCH THAT THEY BEGAN TO LOSE OIL QTY WHILE EN-ROUTE.  THEY STATED THAT IT WAS OK TO CONTINUE & RECEIVED NO ECAM MSGS RELATED.  ON APPROACH, THE CREW ASKED FOR NO UNDUE DELAYS DUE TO OIL QTY BEING LOW.  ATC DECLARED AN EMER FOR THE FLIGHT.  THE CAPTAIN SPECIFICALLY TOLD ATC THAT IT WAS NOT AN EMER SITUATION.  THE FLIGHT SAFELY LANDED WITHOUT ISSUE.  FOUND THE GEAR BOX CRANK COVER LOOSE.  RE-INSTALLED COVER, SERVICED OIL & ACCOMPLISHED A SATISFACTORY LEAK CHECK.
